# SDR DJFA2007071

- Difficulty date: July 9, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N471LX
- Make and model: Beech 400A
- Aircraft serial: RK506
- Aircraft time: 389 hours, 341 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CREW NOTICED SMOKE IN THE CABIN.  POWER WAS REDUCED AND THE AFT BLOWER WAS TURNED OFF.  THE AIRCRAFT RETURNED TO THE BASE OF DEPARTURE.  IT WAS NOTICED THAT THE RT CABIN SIDEWALL WAS VERY HOT WITH THE TEMPERATURE SET FULL COLD.  TROUBLESHOOTING FOUND THE MANUAL TEMPERATURE CONTROL SYSTEM DEFECTIVE CAUSING HIGH TEMPERATURE BLEED AIR TO ENTER THE CABIN AIR DISTRIBUTION SYSTEM.  THE AUTO TEMPERATURE CONTROL SYSTEM WAS VERIFIED TO OPERATE NORMALLY.  THE MANUAL TEMPERATURE CONTROL SYSTEM WAS MEL'D AND THE AIRCRAFT WAS RETURNED TO SERVICE.
